Alert archive / Arizona / Wind Advisories in 2024

Wind Advisory 13, NWS Flagstaff, AZ

April 25, 2024Apache County, Coconino County, Navajo County, Arizona

NWS Flagstaff, AZ issued this wind advisory at Apr 25, 2024, 12:57 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Apr 26, 2024, 9:00 AM MST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Apr 25, 2024, 12:57 PM MST (19:57 UTC)
In effect from
Apr 26, 2024, 9:00 AM MST
Expired
Apr 26, 2024, 7:00 PM MST
In force
10 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 8.0 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2024-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2024-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1695 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

441 
WWUS75 KFGZ 251957
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
1257 PM MST Thu Apr 25 2024

AZZ013-014-260600-
/O.NEW.KFGZ.WI.Y.0013.240426T1600Z-240427T0200Z/
/O.CON.KFGZ.WI.Y.0012.000000T0000Z-240426T0300Z/
Little Colorado River Valley in Navajo County-Little Colorado
River Valley in Apache County-
Including the cities of Springerville, Holbrook, Snowflake,
Winslow, and St. Johns
1257 PM MST Thu Apr 25 2024 /157 PM MDT Thu Apr 25 2024/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST /9 PM MDT/ THIS 
EVENING...
...WIND ADVISORY IN EFFECT FROM 9 AM MST /10 AM MDT/ TO 7 PM MST /8 
PM MDT/ FRIDAY...

* WHAT...For the first Wind Advisory, west winds 15 to 25 mph with 
  gusts up to 45 mph. For the second Wind Advisory, southwest winds 
  20 to 30 mph with gusts up to 45 mph expected.

* WHERE...Little Colorado River Valley in Apache County and Little 
  Colorado River Valley in Navajo County.

* WHEN...For the first Wind Advisory, until 8 PM MST /9 PM MDT/ this 
  evening. For the second Wind Advisory, from 9 AM MST /10 AM MDT/ 
  to 7 PM MST /8 PM MDT/ Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could snap resulting in a few power outages. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor objects that could be blown around or damaged 
by the wind.

Winds this strong can make driving difficult, especially for high 
profile vehicles, such as RVs, campers, and tractor trailers. Use 
extra caution.

&&

$$

AZZ009-012-015>017-039-040-260600-
/O.NEW.KFGZ.WI.Y.0013.240426T1600Z-240427T0200Z/
Northeast Plateaus and Mesas Hwy 264 Northward-Little Colorado
River Valley in Coconino County-Western Mogollon Rim-Eastern
Mogollon Rim-White Mountains-Black Mesa Area-Northeast Plateaus
and Mesas South of Hwy 264-
Including the cities of Keams Canyon, Happy Jack, Show Low,
Navajo N.M., Heber, Dilkon, Forest Lakes, Kykotsmovi, Flagstaff,
Munds Park, Pinetop, Wupatki N.M., Greer, Kaibito, Tuba City, and
Williams
1257 PM MST Thu Apr 25 2024 /157 PM MDT Thu Apr 25 2024/

...WIND ADVISORY IN EFFECT FROM 9 AM MST /10 AM MDT/ TO 7 PM MST /8 
PM MDT/ FRIDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Mogollon Rim, Northeast Plateaus and Mesas, Little 
  Colorado River Valley in Coconino County, White Mountains, Black 
  Mesa Area.

* WHEN...From 9 AM MST /10 AM MDT/ to 7 PM MST /8 PM MDT/ Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could snap resulting in a few power outages. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor objects that could be blown around or damaged 
by the wind.

Winds this strong can make driving difficult, especially for high 
profile vehicles, such as RVs, campers, and tractor trailers. Use 
extra caution.

&&

$$

JJ
5 follow-up statements
098 
WWUS75 KFGZ 260218
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
718 PM MST Thu Apr 25 2024

AZZ013-014-261300-
/O.CAN.KFGZ.WI.Y.0012.000000T0000Z-240426T0300Z/
/O.CON.KFGZ.WI.Y.0013.240426T1600Z-240427T0200Z/
Little Colorado River Valley in Navajo County-Little Colorado
River Valley in Apache County-
Including the cities of Holbrook, Snowflake, Winslow,
Springerville, and St. Johns
718 PM MST Thu Apr 25 2024 /818 PM MDT Thu Apr 25 2024/

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM MST /10 AM MDT/ TO 7 PM 
MST /8 PM MDT/ FRIDAY...
...WIND ADVISORY FOR THURSDAY IS CANCELLED...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Little Colorado River Valley in Apache County and Little 
  Colorado River Valley in Navajo County.

* WHEN...From 9 AM MST /10 AM MDT/ to 7 PM MST /8 PM MDT/ Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could snap resulting in a few power outages. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor objects that could be blown around or damaged 
by the wind.

Winds this strong can make driving difficult, especially for high 
profile vehicles, such as RVs, campers, and tractor trailers. Use 
extra caution.

&&

$$

AZZ009-012-015>017-039-040-261300-
/O.CON.KFGZ.WI.Y.0013.240426T1600Z-240427T0200Z/
Northeast Plateaus and Mesas Hwy 264 Northward-Little Colorado
River Valley in Coconino County-Western Mogollon Rim-Eastern
Mogollon Rim-White Mountains-Black Mesa Area-Northeast Plateaus
and Mesas South of Hwy 264-
Including the cities of Greer, Happy Jack, Pinetop, Navajo N.M.,
Dilkon, Tuba City, Flagstaff, Heber, Keams Canyon, Show Low,
Kaibito, Williams, Wupatki N.M., Kykotsmovi, Munds Park, and
Forest Lakes
718 PM MST Thu Apr 25 2024 /818 PM MDT Thu Apr 25 2024/

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM MST /10 AM MDT/ TO 7 PM 
MST /8 PM MDT/ FRIDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Mogollon Rim, Northeast Plateaus and Mesas Hwy 264 
  Northward, Little Colorado River Valley in Coconino County, White 
  Mountains, Black Mesa Area, and Northeast Plateaus and Mesas South 
  of Hwy 264.

* WHEN...From 9 AM MST /10 AM MDT/ to 7 PM MST /8 PM MDT/ Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could snap resulting in a few power outages. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor objects that could be blown around or damaged 
by the wind.

Winds this strong can make driving difficult, especially for high 
profile vehicles, such as RVs, campers, and tractor trailers. Use 
extra caution.

&&

$$

MAS
409 
WWUS75 KFGZ 260552
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
1052 PM MST Thu Apr 25 2024

AZZ009-012>017-039-040-261400-
/O.CON.KFGZ.WI.Y.0013.240426T1600Z-240427T0200Z/
Northeast Plateaus and Mesas Hwy 264 Northward-Little Colorado
River Valley in Coconino County-Little Colorado River Valley in
Navajo County-Little Colorado River Valley in Apache County-
Western Mogollon Rim-Eastern Mogollon Rim-White Mountains-Black
Mesa Area-Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of Greer, Keams Canyon, Williams, Wupatki
N.M., St. Johns, Pinetop, Tuba City, Kykotsmovi, Munds Park,
Happy Jack, Springerville, Heber, Kaibito, Holbrook, Dilkon,
Navajo N.M., Snowflake, Winslow, Flagstaff, Show Low, and Forest
Lakes
1052 PM MST Thu Apr 25 2024 /1152 PM MDT Thu Apr 25 2024/

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM MST /10 AM MDT/ TO 7 PM 
MST /8 PM MDT/ FRIDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Little Colorado River Valley, Mogollon Rim, Northeast 
  Plateaus and Mesas Hwy 264 Northward, White Mountains, Black Mesa 
  Area, and Northeast Plateaus and Mesas South of Hwy 264.

* WHEN...From 9 AM MST /10 AM MDT/ to 7 PM MST /8 PM MDT/ Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could snap resulting in a few power outages. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor objects that could be blown around or damaged 
by the wind.

Winds this strong can make driving difficult, especially for high 
profile vehicles, such as RVs, campers, and tractor trailers. Use 
extra caution.

&&

$$

MAS
707 
WWUS75 KFGZ 260830
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
130 AM MST Fri Apr 26 2024

AZZ009-012>017-039-040-270200-
/O.CON.KFGZ.WI.Y.0013.240426T1600Z-240427T0200Z/
Northeast Plateaus and Mesas Hwy 264 Northward-Little Colorado
River Valley in Coconino County-Little Colorado River Valley in
Navajo County-Little Colorado River Valley in Apache County-
Western Mogollon Rim-Eastern Mogollon Rim-White Mountains-Black
Mesa Area-Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of Kykotsmovi, Williams, Pinetop,
Springerville, Happy Jack, Flagstaff, Snowflake, Navajo N.M.,
Forest Lakes, Kaibito, Show Low, Winslow, St. Johns, Greer, Tuba
City, Dilkon, Wupatki N.M., Keams Canyon, Munds Park, Heber, and
Holbrook
130 AM MST Fri Apr 26 2024 /230 AM MDT Fri Apr 26 2024/

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM MST /10 AM MDT/ THIS 
MORNING TO 7 PM MST /8 PM MDT/ THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Mogollon Rim, Little Colorado River Valley, Black Mesa, 
  and the White Mountains.

* WHEN...From 9 AM MST /10 AM MDT/ this morning to 7 PM MST /8 PM 
  MDT/ this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could snap resulting in a few power outages. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor objects that could be blown around or damaged 
by the wind.

Winds this strong can make driving difficult, especially for high 
profile vehicles, such as RVs, campers, and tractor trailers. Use 
extra caution.

&&

$$

Humphreys
552 
WWUS75 KFGZ 261935
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
1235 PM MST Fri Apr 26 2024

AZZ009-012>017-039-040-270200-
/O.CON.KFGZ.WI.Y.0013.000000T0000Z-240427T0200Z/
Northeast Plateaus and Mesas Hwy 264 Northward-Little Colorado
River Valley in Coconino County-Little Colorado River Valley in
Navajo County-Little Colorado River Valley in Apache County-
Western Mogollon Rim-Eastern Mogollon Rim-White Mountains-Black
Mesa Area-Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of St. Johns, Heber, Dilkon, Munds Park,
Navajo N.M., Winslow, Kykotsmovi, Greer, Tuba City, Keams Canyon,
Wupatki N.M., Springerville, Holbrook, Show Low, Kaibito,
Flagstaff, Snowflake, Pinetop, Forest Lakes, Happy Jack, and
Williams
1235 PM MST Fri Apr 26 2024 /135 PM MDT Fri Apr 26 2024/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST /8 PM MDT/ THIS 
EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 40 mph.

* WHERE...Mogollon Rim, Little Colorado River Valley, Black Mesa, 
  and the White Mountains.

* WHEN...Until 7 PM MST /8 PM MDT/ this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could snap resulting in a few power outages. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor objects that could be blown around or damaged 
by the wind.

Winds this strong can make driving difficult, especially for high 
profile vehicles, such as RVs, campers, and tractor trailers. Use 
extra caution.

&&

$$

Konieczny
541 
WWUS75 KFGZ 270211
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
711 PM MST Fri Apr 26 2024

AZZ009-012>017-039-040-270315-
/O.EXP.KFGZ.WI.Y.0013.000000T0000Z-240427T0200Z/
Northeast Plateaus and Mesas Hwy 264 Northward-Little Colorado
River Valley in Coconino County-Little Colorado River Valley in
Navajo County-Little Colorado River Valley in Apache County-
Western Mogollon Rim-Eastern Mogollon Rim-White Mountains-Black
Mesa Area-Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of Navajo N.M., Pinetop, St. Johns, Kaibito,
Kykotsmovi, Dilkon, Munds Park, Tuba City, Snowflake,
Springerville, Forest Lakes, Wupatki N.M., Show Low, Flagstaff,
Happy Jack, Williams, Heber, Greer, Holbrook, Keams Canyon, and
Winslow
711 PM MST Fri Apr 26 2024 /811 PM MDT Fri Apr 26 2024/

...WIND ADVISORY HAS EXPIRED...

The gusty winds have subsided this evening. Localized areas along 
and downwind of high terrain will still experience breezy conditions 
overnight.

$$

JJM

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 25, 10:21 AM MST, 2 hours 36 minutes earlier.

Area forecast discussion, Apr 25, 10:21 AM MST, 2 hours 36 minutes before
Area Forecast Discussion
National Weather Service Flagstaff AZ
1021 AM MST Thu Apr 25 2024

.SYNOPSIS...Look for cooler and unsettled conditions for the
second half of the week as a pair of weather disturbances move
across Arizona. Chances for showers arrive today and again by
late Friday and into Saturday. Fair weather is expected to return
on Sunday through early next week.

&&

.UPDATE...Showers and thunderstorms have moved into Yavapai County
this morning, with Prescott Airport picking up around 0.20" so
far. This area of showers and storms is pushing toward the north-
northeast and has reached I-40 from Williams westward as of 830
AM. Showers and storms are likely later this morning and afternoon
over much of Coconino County including Flagstaff and the Grand
Canyon, with a 30-40% chance farther east across northern Navajo &
Apache counties. Heavier storms will produce small hail and
frequent lightning. Minor updates to raise precip chances today
were sent a short time ago.

&&

.PREV DISCUSSION /342 AM MST/...The first low pressure system will
arrive today. There will be decent dynamic lift with this first
low with just enough moisture for saturation and good chance for
showers. The main show will be later this morning through the
afternoon focusing from the western Mogollon Rim northeastward to
the Four Corners. The air mass will be unstable so there will be
thunderstorms around the area, especially this afternoon with
daytime heating. Liquid precipitation amounts generally 0.15
inches or less. The low will be of the more mild spring variety so
the snow level will remain mainly above 8000 feet with only an
inch or two of accumulation over the very highest mountain peaks.
Most locations will see gusty winds from the south to southwest at
10 to 20 mph gusting to 30 mph. However, from about Heber
eastward, where the surface pressure gradient will be stronger,
afternoon gusts in excess of 45 mph are likely at times. the
Associated with the passing low daytime temperatures will be
cooler.

Overnight...The first low will exit the state. Showers will linger
over east and northeast portions into the evening before the main
dynamics for lift moves into New Mexico.

Friday and Saturday...The next low approaches then moves across
the area. Much of the day Friday will see windy, cool and partly
cloudy weather as the next low approaches. Late in the afternoon
the first chance of showers will enter northwest Arizona with
arrival of the next round of upward lift then spread across the
area Friday night. Moisture will be more plentiful with the second
low so precipitation is expected to be more widespread. Look for
a showery day on Saturday with a good chance of hearing some
thunder as the air mass will once again be unstable, especially as
daytime heating progresses. Another round of gusty southwest to
west winds at 10 to 20 mph gusting to around 40 mph in spots.
The snow level could dip as low as 7000 feet but once again any
snow accumulation will be reserved for the highest mountain peaks.

From Sunday onward...A mild and dry west to northwest flow
returns. Mainly clear skies and warmer daytime temperatures appear
nearly certain with the usual round of gusty afternoon southwest
winds each day.

&&

.AVIATION...Thursday 25/18Z through Friday 26/18Z...Look for
continued SHRA/TSRA through at least 00Z, causing periods of MVFR
ceilings and visibilities. Strong wind gusts, up to 35 kts,
expected throughout the afternoon. S-SW winds 5-15 kts forecast
overnight, but localized areas along higher terrain could remain
breezy.

OUTLOOK...Friday 26/18Z through Sunday 28/18Z...MVFR/IFR
conditions will increase west to east from SHRA/TSRA/SHSN
beginning 18Z Friday. Showery weather will continue through at
least 00Z Sunday. Then, widespread VFR conditions should return.
Look for SW winds 15-25 kts on Friday, becoming W 15-25 kts on
Saturday. Winds gusts could reach 30-40 kts during each afternoon
of the outlook period.

&&

.FIRE WEATHER...Today and Friday...Turning cooler. Isolated light
showers and thunderstorms develop late this morning and continue
through the day. More widespread activity then sets in late Friday
afternoon and evening. Southwest winds 15-25 mph with gusts 25-35
mph for today, increasing to 20-30 mph with gusts 30-40 mph on
Friday.

Saturday through Monday...Scattered showers, with high-elevation
snow at times, and thunderstorms for Saturday, along with westerly
winds 15-25 mph. Warmer, drier conditions return Sunday and Monday,
with west winds 10-20 mph on Sunday and shifting to the southwest on
Monday.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 8 PM MST /9 PM MDT/ this evening for AZZ013-
014.

&&

PUBLIC...JJ/McCollum
AVIATION...Konieczny
FIRE WEATHER...Humphreys

For Northern Arizona weather information visit
weather.gov/flagstaff

In the hours before

Special weather statement, Apr 25, 10:18 AM MST, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Flagstaff AZ
1018 AM MST Thu Apr 25 2024

AZZ007-012-015-251745-
Little Colorado River Valley in Coconino County-Western Mogollon
Rim-Coconino Plateau-
1018 AM MST Thu Apr 25 2024

...A STRONG THUNDERSTORM WILL IMPACT COCONINO COUNTY THROUGH 1045 AM
MST...

At 1016 AM MST, Doppler radar was tracking a strong thunderstorm near
Saddle Mountain, or 18 miles north of Flagstaff, moving north at 10
mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible. Hail could cover roadways.

Locations impacted include...
Nalahiku Pueblo in Wupatki N.M., Saddle Mountain, and Wupatki
National Monument.

This includes U.S. Highway 89 between mile markers 433 and 447.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3540 11155 3543 11174 3565 11175 3560 11145
TIME...MOT...LOC 1716Z 194DEG 10KT 3547 11163

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

NWS Flagstaff
Special weather statement, Apr 25, 12:25 PM MST, 32 minutes before
Special Weather Statement
National Weather Service Flagstaff AZ
1225 PM MST Thu Apr 25 2024

AZZ008-037-252000-
Yavapai County Valleys and Basins-Yavapai County Mountains-
1225 PM MST Thu Apr 25 2024

...A STRONG THUNDERSTORM WILL IMPACT YAVAPAI COUNTY THROUGH 100 PM
MST...

At 1225 PM MST, Doppler radar was tracking a strong thunderstorm near
Prescott Airport, or near Chino Valley, moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Chino Valley, Prescott Valley, Yavapai County Fairgrounds, Mountain
Valley Park, and Antelope Park.

This includes the following highways...
 State Route 89 between mile markers 321 and 327.
 State Route 89A between mile markers 321 and 328.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3469 11251 3478 11243 3480 11219 3459 11229
TIME...MOT...LOC 1925Z 282DEG 32KT 3471 11236

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

NWS Flagstaff

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 2:56 AM MSTWind AdvisoryFGZApache, Navajo16 hr
Apr 25, 10:18 AM MSTSpecial Weather StatementFGZCoconino27 min
Apr 25, 12:25 PM MSTSpecial Weather StatementFGZYavapai35 min
Apr 25, 3:35 PM MSTSpecial Weather StatementFGZ55 min
Apr 25, 3:53 PM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai37 min
Apr 25, 4:39 PM MSTSpecial Weather StatementFGZ66 min

Nearby

Wind Advisories in Arizona, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.